# SDR CALA2022021800438

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 63,154 hours, 19,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Seat22,2427abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY BULL NOSE LIGHTS AT SEATS 22,24 AND 27ABC AND EXTERIOR LEFT WING OVERWING EXIT DOOR FWD AND AFT LIGHTS INOP. SUSPECT PWR SPLY AND/OR BATT AT M11383 REF WDM 33-51-14. RMVD SLAVED IN NEW PWR SPLY, NO HELP. BATT ON AOG LWR DADO PANEL AT ROW 22 LH. PARTS ON ORDER REMOVED AND INSTALLED NEW BAT IAW AMM 33-51-07. OPC GOOD. INSTALLED DADO PANEL IAW AMM 21-23-05.
